Oh my god, getting manic after a concussion is a thing

And I think that is exactly what is happening to me 😦 I mean who posts 22 posts in 7 days? A manic person, that’s who! So anyway, I am increasing my lithium and Seroquel tonight, and getting a hold of my doctor tomorrow. And I will try not to post anything anymore, I have to calm down, relax and get better, I have a trip to Pakistan coming up, I have the holidays here to attend to, I don’t really have the luxury to get sick. Wish me luck, and look for a lot less from me. That will mean I am getting healthy again.

Happy Holidays my dear blogging tribe which includes but is not limited to Dyane, Laura, Kitt, Blahpolar, Jess, Deanne, Vic, And many others and to all my friends and family who read my blog. Love and peace and many hugs.

http://www.ncbi.nlm.nih.gov/pmc/articles/PMC2424119/

Mild traumatic brain injury: a neuropsychiatric approach to diagnosis, evaluation, and treatment

“…. Although irritability, paroxysmal aggression, and mania may develop after a mild Traumatic Brain Injury (TBI) (Hibbard et al 1998) … The limited published case literature and expert opinions suggest that anticonvulsant mood stabilizers are preferable to lithium carbonate for the treatment of these problems (Arciniegas, Topkoff, et al 2000), although lithium carbonate may be of benefit in some persons with such symptoms following TBI (Zwil et al 1993). In general, when severe irritability, paroxysmal aggression, and mania are the predominant features of the clinical presentation in a person with TBI we recommend consultation with a neuropsychiatrist, behavioral neurologist, or neurorehabilitation specialist with expertise in the management of these postconcussive symptoms…”

9 thoughts on “Oh my god, getting manic after a concussion is a thing

  1. Don’t feel bad not long ago I posted a bunch of songs on here that reaches out to other social media platforms. I was posting the songs so quick I wasn’t even listening to a whole song before posting a new one. I two people ask me to stop so I did…I hate falling into that!

    Liked by 2 people

  2. Thanks so much for the warm wishes, sweetie – I didn’t notice you were posting quite so much, but you know what I’ve been dealing with the past week!!!! 😦

    So glad you are in tune with things & I think that raising the Seroquel & lithium is an excellent strategy!

    p.s. Although I think it’s wise to relax and slow down in terms of posting just so that you’re healthy for your trip, the holidays, etc. If you feel like posting anytime, go right ahead as long as it doesn’t deplete you! This is your place – your “home” – to share what’s going on with you! XOXOOXOXOOOXX

    Liked by 2 people

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s